Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 589694, 18 pages
http://dx.doi.org/10.1155/2012/589694
Research Article

Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle

Department of Mathematics and Informatics, Faculty of Applied Sciences, University Politehnica of Bucharest, Splaiul Independenţei, No. 313, 060042 Bucharest, Romania

Received 27 April 2012; Accepted 29 June 2012

Academic Editor: Allan Peterson

Copyright © 2012 Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Mond and M. A. Hanson, “Duality for variational problems,” Journal of Mathematical Analysis and Applications, vol. 18, no. 2, pp. 355–364, 1967. View at Google Scholar · View at Scopus
  2. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Google Scholar · View at Scopus
  3. C. R. Bector, S. Chandra, and I. Husain, “Generalized concavity and duality in continuous programming,” Utilitas Mathematica, vol. 25, pp. 171–190, 1984. View at Google Scholar
  4. B. Mond, S. Chandra, and I. Husain, “Duality for variational problems with invexity,” Journal of Mathematical Analysis and Applications, vol. 134, no. 2, pp. 322–328, 1988. View at Google Scholar · View at Scopus
  5. B. Mond and I. Husain, “Sufficient optimality criteria and duality for variational problems with generalized invexity,” Journal of the Australian Mathematical Society B, vol. 31, no. 1, pp. 108–121, 1989. View at Google Scholar
  6. V. Preda, “On Mond-Weir duality for variational problems,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 28, no. 2, pp. 155–164, 1993. View at Google Scholar
  7. T. Tanino and Y. Sawaragi, “Duality theory in multiobjective programming,” Journal of Optimization Theory and Applications, vol. 27, no. 4, pp. 509–529, 1979. View at Publisher · View at Google Scholar · View at Scopus
  8. G. R. Bitran, “Duality for nonlinear multiple-criteria optimization problems,” Journal of Optimization Theory and Applications, vol. 35, no. 3, pp. 367–401, 1981. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Mond and T. Weir, “Generalized concavity and duality,” in InGeneralized Convexity in Optimization and Economics, S. Schaible and W. T. Ziemba, Eds., pp. 263–280, Academic Press, New York, NY, USA, 1981. View at Google Scholar
  10. R. N. Mukherjee and C. P. Rao, “Mixed type duality for multiobjective variational problems,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 571–586, 2000. View at Google Scholar · View at Scopus
  11. V. Preda, “Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 365–382, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. G. J. Zalmai, “Generalized (F, b, ϕ, ρ, θ )-univex n-set functions and semiparametric duality models in multiobjective fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 7, pp. 1109–1133, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. D. S. Kim and A. L. Kim, “Optimality and duality for nondifferentiable multiobjective variational problems,” Journal of Mathematical Analysis and Applications, vol. 274, no. 1, pp. 255–278, 2002. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Pitea and M. Postolache, “Duality theorems for a new class of multitime multiobjective variational problems,” Journal of Global Optimization, vol. 54, no. 1, pp. 47–58, 2012. View at Publisher · View at Google Scholar
  15. R. Jagannathan, “Duality for nonlinear fractional programs,” Zeitschrift für Operations Research, vol. 17, no. 1, pp. 1–3, 1973. View at Publisher · View at Google Scholar · View at Scopus
  16. Z. A. Khan and M. A. Hanson, “On ratio invexity in mathematical programming,” Journal of Mathematical Analysis and Applications, vol. 205, no. 2, pp. 330–336, 1997. View at Publisher · View at Google Scholar · View at Scopus
  17. L. V. Reddy and R. N. Mukherjee, “Some results on mathematical programming with generalized ratio invexity,” Journal of Mathematical Analysis and Applications, vol. 240, no. 2, pp. 299–310, 1999. View at Publisher · View at Google Scholar · View at Scopus
  18. M. A. Hanson, “A duality theorem in nonlinear programming with nonlinear constraints,” Australian Journal of Statistics, vol. 3, pp. 64–72, 1961. View at Google Scholar
  19. C. Singh and M. A. Hanson, “Multiobjective ratio programming duality theory,” Naval Research Logistics, vol. 38, pp. 925–933, 1991. View at Google Scholar
  20. V. Jeyakumar and B. Mond, “On generalized convex mathematical programming,” Journal of the Australian Mathematical Society B, vol. 34, pp. 43–53, 1992. View at Google Scholar
  21. Z. A. Liang, H. X. Huang, and P. M. Pardalos, “Efficiency conditions and duality for a class of multiobjective fractional programming problems,” Journal of Global Optimization, vol. 27, no. 4, pp. 447–471, 2003. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Antczak, “Modified ratio objective approach in mathematical programming,” Journal of Optimization Theory and Applications, vol. 126, no. 1, pp. 23–40, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. C. Nahak and R. N. Mohapatra, “Nonsmooth ρ-(η, θ)-invexity in multiobjective programming problems,” Optimization Letters, pp. 1–8, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. A. Pitea, Integral Geometry and PDE Constrained Optimization Problems [Ph.D. thesis], University “Politehnica” of Bucharest, Bucharest, Romania, 2008.
  25. A. Pitea, C. Udriste, and S. Mititelu, “New type dualities in PDI and PDE constrained optimization problems,” Journal of Advanced Mathematical Studies, vol. 2, no. 1, pp. 81–90, 2009. View at Google Scholar
  26. A. Pitea, C. Udriste, and S. Mititelu, “PDI&PDE-constrained optimization problems with curvilinear functional quotients as objective vectors,” Balkan Journal of Geometry and Its Applications, vol. 14, no. 2, pp. 75–78, 2009. View at Google Scholar
  27. D. J. Sounders, The Geometry of Jet Bundles, Cambridge University Press, Cambridge, UK, 1989.
  28. C. Udriste, O. Dogaru, and I. Ţevy, “Null Lagrangian forms and Euler-Lagrange PDEs,” Journal of Advanced Mathematical Studies, vol. 1, no. 1-2, pp. 143–156, 2008. View at Google Scholar
  29. C. Udriste, “Multitime maximum principle for curvilinear integral cost,” Balkan Journal of Geometry and Its Applications, vol. 16, no. 1, pp. 128–149, 2011. View at Google Scholar · View at Scopus